# SDR 97ZZZX3376

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8WH
- Make and model: Agusta A109A2
- Aircraft serial: 7256
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 109011057105
- Condition: Displaced
- Location: M/R Blue
- Part time: 707 hours
- Component: 109011059105
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED UNUSUAL VERTICAL VIBRATION AND PRECAUTIONARY LANDING WAS MADE.  FOUND BLUE M/R PITCH CHANGE LINK ROD END BEARING POPPED OUT OF ITS HOUSING CAUSING EXCESSIVE RADIAL PLAY.  SUSPECT CAUSE, AGE AND/OR TIME ON PART.  UNUSUAL WEAR NOT NOTICED ON PRE-FLIGHT INSPECTION.
